MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND; OXIMETER, TISSUE SATURATION

NELLCOR PURITAN BENNETT IRELAND; OXIMETER, TISSUE SATURATION
Model Number 5100C-PA
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had a low reading.It was reported that reading values ranges at 10, 20 and 45 then no reading at all.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: pma/510k, device evaluated by mfr, device evaluated by mfr.Evaluation summary: one sample of device was received for evaluation.Functional test was performed, and all test passed, no reported event was observed in the received sample.Information has been added to the database and trends will continue to be monitored.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
NA
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
MDR Report Key8555580
Report Number8020893-2019-00099
Device Sequence Number11370286
Product Code MUD
UDI-Device Identifier10884521145573
UDI-Public10884521145573
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K082327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100C-PA
Device Catalogue Number5100C-PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Initial Date Received by Manufacturer 04/09/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1